# SDR TRBA201124102

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 35,933 hours, 35,606 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT ODOR OF SMOKE ON THE CABIN.  REPLACED FLOURESCENT TUBE SOCKET 12AB IAW JIC 20-27-17, OPS CHECK FOUND SYS WORKING PROPERLY IAW WC EX-332000-OPT-10000-006.
